# SDR MASA2015090812369

- Difficulty date: September 8, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 32,460 hours, 22,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTTOM EMERGENCY EXIT SIGN, BULB INOPERATIVE.
